Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had the implanon inserted, started to bleed, foul odor, bleeding a lot, ovarian cysts. Help?

I had the inplanon inserted about two months ago. All was well until I started bleeding on the 1st of January and I ve still continued to spot for about two weeks, this recent week I ve noticed a foul odor. I m not sure if its from the consecutive bleeding or something else. I had a pelvic exam a few months ago and nothing out of the ordinary was found. But now I am concerned because I am spotting for a longer time frame than I ever have and I have never had this kind of odor. I always have stomach pain and sometimes nausea but I have a history of ovarian cysts so I never think anything when I have abdominal pain , help please.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The bleeding after insertion of implanon is a normal finding. The foul smell that is associated with the discharge is worrisome and may be related to a vaginal infection. This needs to be treated after examination.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 3 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor